# SDR UPS96820655

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LEFT WING INBOARD END WEB IS CRACKED.  REPAIRED LEFT FLAP WEB AT XCW=64.8 IAW TIMCO REO-02088 AND ENGINEERING FILE DC8 57-0697.
